advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Allenhurst, Georgia, USA:

I have type 2 diabetes, and I also have multiple sclerosis for which I take steroid shots times per week. My face is getting very ruddy looking and I bruise very easily, especially at shot sites, and that is severely limiting my injection sites. Is this common? Is this possibly a complication of my type 2 diabetes?

Answer:

It sounds more like complications related to the steroid injections. Weakening of the connective tissue structures in your body cause the blood vessels to be friable and break easily. That is why you bruise easily. The ruddy complexion is also a steroid side effect. These side effects of steroids are dose-related, common, and well described.

JTL

DTQ-20030319181125
Original posting 28 Mar 2003
Posted to Other Medications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.